Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thisguy771

switching to amoxicillin. need help.

Recommended Posts

So I went to the derm. today. I've been taking minocycline for a few months and it's shown decent results, but the side effects I had were dizziness, light headed feeling, and feeling spaced out. I asked for accutane, but my doctor won't even consider it. He just switched to another antibiotic called amoxicillin. I tried searching for a review on the website, but couldn't find one. Anyone know how well amoxicillin works compared to minocycline? How long will it take for me to see effects? Will there be any noticeable side effects? This kind of made me angry with him because I said I didn't want to be on antibiotics, but he thought it was a good idea. Also, will I breakout for 5 weeks until this medicine kicks in because my minocycline took 5 weeks to start working. I'm really depressed cause I want to be somewhat clear for prom in like 4 weeks. I think if it's going to take 5 weeks to start working I'd rather just stay on the minocycline for a while.

Share this post


Link to post
Share on other sites

hey, im on amoxicillin too right now until i begin accutane. it is an antibiotic, it fights bacteria. it seems to be helping me a bit, but i know i need a stronger med. i dont know how much ur taking, but i would think u would c better results than that other pill- ive been on that one too and it never worked

Share this post


Link to post
Share on other sites

Does anyone know what would happen if i just completely stopped the minocycline and started the amoxicillin? Will I break out from not having my minocycline? Will have I have to wait 6 weeks for results again because I've already been on a antibiotic for a few months so most of the bacteria is gone. Amoxy would be easier to take because my derm. tells me not to take calcium within 1hr. and 30 min of a minocycline which is extremely tough because when I wake up or go to sleep I want to have a glass of milk which is also when I take my medicine. I'm just scared to breakout so soon before prom.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×